My father was suffering from vision,in recent days we visisted to eye clinc ,the doctor had told that two eyes were covering by thin layer ( (or) means pora in telugu )on eyes for that reason ur not able to see clearly, can we solve by using eye drops ((l-pred @ i-dew ds)..please do help me by looking into reports i am atching here
Like the answers? Chat privately for 24 hours with the doctor of your choice
Pora means it might be cataract as per his age.. it will not reduce with eye drops.. he has to be operated for that..
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.